Hi, I’m a 20 year old male suffering with panic attacks and health anxiety.
I was prescribed 50mg sertraline because my panic attacks keep happening and are extreme, still waiting on therapy.
I was very anxious about taking this medication worrying about the side effects.
I have taken 4 doses so far which I take at night before bed and this morning was probably my worst, I feel down, headaches, upset stomach, loss of appetite, shaking in the morning, struggling to sleep, feverishness, zoned out eye twitches.
This morning I genuinely felt really ill and didn’t know what to do I was stuck in bed and thought something bad was happening.
I feel abit better now but the same happened yesterday morning but not as bad also suffering with palpitations, but I suffered with these before sertraline I think they’re a part of the anxiety. Also causes me to get all of these nasty thoughts like I’m going to go crazy and like there is something wrong with me I don’t know if this is my anxiety that’s just worse for now or whether it’s the sertraline.
What should I do?
Ride it out and hope it gets better.
Or stop taking it because I don’t want to feel any worse
Really don’t know what to